# SDR DALA2017101207485

- Difficulty date: October 11, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 82,149 hours, 38,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Damaged
- Location: Bs 680-700
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BETWEEN BS 680 AND 700 ABOVE STRINGER 28R, TWO  BRACKETS ARE DAMAGED, ONE CRACKED AND BOTH CORRODED.  CORROSION REMOVED OUT OF LIMITS.  THE BRACKETS WERE REMOVED IAW  51-40-02,0. INSTALLED NEW BRACKETS IAW SRM 51-40-02.
